# SDR SWAA2023053142056

- Difficulty date: April 26, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 63,400 hours, 32,540 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Winglet
- Condition: Delaminated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WINGLET AFT (CARBON FIBER) SPAR ;SIGNS OF DELAMINATION AND LOOSE FIBERS AT MOST UPPER TOOLING HOLES.<[01] DAMAGE FOUND AT LH WINGLET UPPER SKIN INTERNAL AREA OUTSIDE OF AAR MIAMI REPAIR CAPABILITIES; WINGLET TO BE REPLACED. INSTALL ACCOMPLISHED ON ROUTINE CARD TTG8Q003GNYE AND NR TTG8Q00KPD73. INSTALLED LEFT WINGLET AS PER AMM 57-21-21-400-801 TORQUE WRENCH B/C DUE DATE 01-DEC-23 NOTE FOR OPERATIONAL CHECK OF THE STEADY POSITION LIGHTS AND STROBE POSITION LIGHTS WILL BE ACCOMPLISHED ON CARD TTG8Q003GNYE.;[02] VERIFIED ALL STEPS
